Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 935491, 8 pages
http://dx.doi.org/10.1155/2013/935491
Research Article

Global Robust Attractive and Invariant Sets of Fuzzy Neural Networks with Delays and Impulses

1Center of Engineering Mathematics and Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
2Department of Mathematics, Yuxi Normal University, Yuxi, Yunnan 653100, China

Received 15 October 2012; Accepted 21 January 2013

Academic Editor: Huijun Gao

Copyright © 2013 Kaihong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaihong Zhao, Liwenjing Wang, and Juqing Liu, “Global Robust Attractive and Invariant Sets of Fuzzy Neural Networks with Delays and Impulses,” Journal of Applied Mathematics, vol. 2013, Article ID 935491, 8 pages, 2013. doi:10.1155/2013/935491